# SDR 04FDEA01351

- Difficulty date: May 19, 2004
- Submitted: May 26, 2004
- Operation: Air carrier
- Aircraft: N431FE
- Make and model: Airbus A310-203
- Aircraft serial: 316
- Aircraft time: 42,467 hours, 19,125 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD FR 80 LEFT WEB ASSY HAS AREAS OF EXCESSIVE CORROSION.  FABRICATED NEW WEB IAW AIRBUS DRWG A53981860, INSTALLED NEW WEB ASSY IAW A310 SRM 51-40-21 ON ATTACH ANGLE.  WORK PERFORMED ON NRC N00269.
